# SDR 08FDEA02908

- Difficulty date: July 16, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: A57960000002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON LT INBOARD FLAP TOP SKIN RIB 1C.  REPAIR PERFORMED BY INSTALLING EXTERNAL PATCH IAW RAS/FOK/161/2008 ISS B, APPROVED BY EA-5752-120086A.
